# SDR CALA2017060501697

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 77,326 hours, 7,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON INTERMITTENTLY IN FLIGHT WITH SWITCH IN ARMED POS PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-801.TEST NORMAL ON GROUND.
